# SDR TC8A96032

- Difficulty date: March 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808CK
- Make and model: Doug DC-8F-55
- Aircraft serial: 45817
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Bs 1120
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER AFT CARGO COMPARTMENT STATION 1120 RIGHT SIDE 532R, CARGO DOOR DOUBLER IS BROKEN, ALSO CORRODED, LEVEL 2.  REPAIRED AFFECTED AREA AND CCONTROLLED CORROSION AS PER SRM 52-4-0.  (M)
